# SDR SWI2024050800392

- Difficulty date: February 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77165-690-53-62-109 REV -- N689CAMXCODEID61273-PR - AFT CARGO DOOR HAS DAMAGE, COMPLIED WITH REO 690-53-62-109 REV -- DATED 2022-02-17 TEMP REPAIR FOR DAMAGE TO AFT BAGGAGE DOOR TRACK. PERMANENT REPAIR WITHIN 4500 FLIGHT HOURS PER REO 690-53-62-109 REV -- DATED 2022-02-17 DUE BY 38769.8 TAT, PART NUMBER:   - , SERIAL NUMBER: 15133, POSITION: (C-CHECK RO 5/6/2024)REMOVED AND REPLACED AFT UPPER ROLLER GUIDE AND AFT LOWER GUIDE WITH NEW ONES. REF DWG MM670-35060 REV-W, CRJ 900 SRM 51-42-06-001--001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
